| Catalog Number |
404.824 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient underwent internal fixation surgery on (b)(6) 2023 due to distal humeral fracture.One month later, the patient came to the hospital for reexamination, and it was found that a total of four screws were broken.It is unknown whether the patient underwent a second surgery.Patient status is unknown.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h4, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot : part:404.824.Lot no: l309552.Release to warehouse date: 08 feb, 2017.Manufacturing site: werk grenchen.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received states that after investigation, the patient was a 51-year-old male who underwent "internal fixation of distal humerus fracture" on (b)(6) 2023 due to "distal humerus fracture".The surgical process went smoothly.The patient's postoperative rehabilitation was unknown.One month after the surgery, it was found by ct examination that 4 screws in the internal fixation of the patient were broken (whether the patient had fall, impact, strenuous exercise, etc.Before the occurrence of the event was unknown, and the specific product code of the broken screws were unknown).The patient was in a stable condition currently.The hospital did not provide further details about the event and the patient's subsequent treatment.